# SDR UIEA2021033000755

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Condition: Wrong Part
- Location: F/O Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT F/O SEAT LAP BELT BUCKLE STORAGE POUCH ON WRONG SIDE OF SEAT COVER( REMOVED & REPLACED SEAT COVER AT F/O SEAT IAW  B767-3  AMM  20-30-01 )
